Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2006, Article ID 85203, 8 pages
http://dx.doi.org/10.1155/IJMMS/2006/85203

Necessary conditions for local and global existence to a reaction-diffusion system with fractional derivatives

Latp, Centre de Mathématiques et Informatiques, Université de Provence, 39 rue F., Joliot-Curie, 13453 Marseille cedex 13, France

Received 6 August 2006; Revised 21 September 2006; Accepted 10 October 2006

Copyright © 2006 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. P. Baras and R. Kersner, “Local and global solvability of a class of semilinear parabolic equations,” Journal of Differential Equations, vol. 68, no. 2, pp. 238–252, 1987. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  2. M. Escobedo and M. A. Herrero, “Boundedness and blow up for a semilinear reaction-diffusion system,” Journal of Differential Equations, vol. 89, no. 1, pp. 176–202, 1991. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  3. M. Fila, H. A. Levine, and Y. Uda, “A Fujita-type global existence—global non-existence theorem for a system of reaction diffusion equations with differing diffusivities,” Mathematical Methods in the Applied Sciences, vol. 17, no. 10, pp. 807–835, 1994. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. H. Fujita, “On the blowing up of solutions of the Cauchy problem for ut=Δu+u1+α,” Journal of the Faculty of Science. University of Tokyo. Section IA, vol. 13, pp. 109–124 (1966), 1966. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  5. V. A. Galaktionov, S. P. Kurdyumov, and A. A. Samarskiĭ, “A parabolic system of quasilinear equations. I,” Differentsial'nye Uravneniya, vol. 19, no. 12, pp. 2123–2140, 1983 (Russian). View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. A. S. Kalashnikov, “The heat equation in a medium with nonuniformly distributed nonlinear heat sources or absorbers,” Vestnik Moskovskogo Universiteta. Seriya I. Matematika, Mekhanika, no. 3, pp. 20–24, 1983. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  7. M. Kirane, Y. Laskri, and N.-E. Tatar, “Critical exponents of Fujita type for certain evolution equations and systems with spatio-temporal fractional derivatives,” Journal of Mathematical Analysis and Applications, vol. 312, no. 2, pp. 488–501, 2005. View at Publisher · View at Google Scholar · View at MathSciNet
  8. J. D. Munkhammar, “Riemann-Liouville fractional derivatives and the Taylor-Riemann series,” Project Report, 2004. View at Google Scholar
  9. I. Podlubny, Fractional Differential Equations, vol. 198 of Mathematics in Science and Engineering, Academic Press, California, 1999. View at Zentralblatt MATH · View at MathSciNet